# SDR UALA2012091005087

- Difficulty date: September 7, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 70,478 hours, 12,711 cycles
- Engine: Pwa PW4077
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rub Strip
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE START TOW CREW REPORTED FOD INGESTION.  FOUND NR 2 ENGINE RUB STRIP DAMAGE.  SCORED ROUND CIRCUMFERENCE OF RUBSTRIP 6 INCHES FROM FRONT EDGE MEASURING 1.5 INCHES FRONT- BACK 0.070 INCH DEEP.  ACCOMPLISHED VISUAL INSP, NO OTHER DAMAGE FOUND.  NR 2 ENGINE RUBSTRIP DAMAGE WITHIN LIMITS PER MM.  CREW REPORTED NO ABNORMAL INDICATIONS DURING ENGINE START.
